Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Correction Note: Correction to "Sampling Entropy for Random Homogeneous Systems with Complete Connections"

Marius Iosifescu
The Annals of Mathematical Statistics
Vol. 40, No. 6 (Dec., 1969), p. 2215
Stable URL: http://www.jstor.org/stable/2239539
Page Count: 1
  • Read Online (Free)
  • Download ($19.00)
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
2215
    2215